The continuous analogues of the method of interior points
Diskretnyj analiz i issledovanie operacij, no. 9 (1971), pp. 59-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1971_9_a6,
author = {I. I. Dikin},
title = {The continuous analogues of the method of interior points},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {59--64},
year = {1971},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1971_9_a6/}
}
I. I. Dikin. The continuous analogues of the method of interior points. Diskretnyj analiz i issledovanie operacij, no. 9 (1971), pp. 59-64. http://geodesic.mathdoc.fr/item/DA_1971_9_a6/